# SDR CH1A200394006

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL ENGINE NR 2 AT BEGINNING OF TAKEOFF ROLL EPR APPROX 1.3
